# SDR AWXA9800221

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: B397CAM0101B
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,612 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER FAULT.  THE EVENT WAS PRECEEDED BY A RUDDER HARD OVER, SUSPECT THE RUDDER ACTUATOR.  THE NOSE OF THE AIRCRAFT MOVED RAPIDLY 10 DEGREES. THE FLIGHT CREW WAS QUITE ALARMED. DPI / MEL 22-63-01 ISSUED.C: T/S PER TSM 22-63-00 R/R FAC 1 PER AMM 22-66-34.  TEST OK PER 22-66-34 DPI/MEL CLEARED.
